Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The Hausdorff dimension of the graphs of continuous self-affine functions


Author: M. Urbański
Journal: Proc. Amer. Math. Soc. 108 (1990), 921-930
MSC: Primary 26A30; Secondary 28A75
MathSciNet review: 1000169
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The exact formula for the Hausdorff dimension of the graph of a continuous self-affine function is obtained. The Hausdorff dimension of some class of Borel probability measures is computed. The Hausdorff measures corresponding to the functions $ {\varphi _c}(t) = {t^{HD({\text{graph}}(f))}}\exp (c\sqrt {\log 1/t\log \log \log 1/t} $ are studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A30, 28A75

Retrieve articles in all journals with MSC: 26A30, 28A75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1000169-8
PII: S 0002-9939(1990)1000169-8
Article copyright: © Copyright 1990 American Mathematical Society